Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

70 Publications


2020 | Published | Journal Article | IST-REx-ID: 71 | OA
Gladbach, P., Kopfer, E., & Maas, J. (2020). Scaling limits of discrete optimal transport. SIAM Journal on Mathematical Analysis. Society for Industrial and Applied Mathematics. https://doi.org/10.1137/19M1243440
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2020 | Published | Journal Article | IST-REx-ID: 7388 | OA
Gerencser, M. (2020). Nondivergence form quasilinear heat equations driven by space-time white noise. Annales de l’Institut Henri Poincaré C, Analyse Non Linéaire. Elsevier. https://doi.org/10.1016/j.anihpc.2020.01.003
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2020 | Published | Book Chapter | IST-REx-ID: 74 | OA
Akopyan, A., & Karasev, R. (2020). Gromov’s waist of non-radial Gaussian measures and radial non-Gaussian measures. In B. Klartag & E. Milman (Eds.), Geometric Aspects of Functional Analysis (Vol. 2256, pp. 1–27). Springer Nature. https://doi.org/10.1007/978-3-030-36020-7_1
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2020 | Published | Journal Article | IST-REx-ID: 7509 | OA
Zhang, H. (2020). From Wigner-Yanase-Dyson conjecture to Carlen-Frank-Lieb conjecture. Advances in Mathematics. Elsevier. https://doi.org/10.1016/j.aim.2020.107053
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2020 | Submitted | Preprint | IST-REx-ID: 10022 | OA
Forkert, D. L., Maas, J., & Portinale, L. (n.d.). Evolutionary Γ-convergence of entropic gradient flow structures for Fokker-Planck equations in multiple dimensions. arXiv.
[Preprint] View | Files available | Download Preprint (ext.) | arXiv
 

2019 | Published | Journal Article | IST-REx-ID: 301 | OA
Gerencser, M., & Gyöngy, I. (2019). A Feynman–Kac formula for stochastic Dirichlet problems. Stochastic Processes and Their Applications. Elsevier. https://doi.org/10.1016/j.spa.2018.04.003
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2019 | Published | Journal Article | IST-REx-ID: 319 | OA
Gerencser, M., & Hairer, M. (2019). Singular SPDEs in domains with boundaries. Probability Theory and Related Fields. Springer. https://doi.org/10.1007/s00440-018-0841-1
[Published Version] View | Files available | DOI | WoS
 

2019 | Published | Journal Article | IST-REx-ID: 7550 | OA
Portinale, L., & Stefanelli, U. (2019). Penalization via global functionals of optimal-control problems for dissipative evolution. Advances in Mathematical Sciences and Applications. Gakko Tosho.
[Preprint] View | Download Preprint (ext.) | arXiv
 

2019 | Published | Journal Article | IST-REx-ID: 6028 | OA
Gerencser, M., & Hairer, M. (2019). A solution theory for quasilinear singular SPDEs. Communications on Pure and Applied Mathematics. Wiley. https://doi.org/10.1002/cpa.21816
[Published Version] View | Files available | DOI | WoS
 

2019 | Published | Journal Article | IST-REx-ID: 6232 | OA
Gerencser, M. (2019). Boundary regularity of stochastic PDEs. Annals of Probability. Institute of Mathematical Statistics. https://doi.org/10.1214/18-AOP1272
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2019 | Published | Journal Article | IST-REx-ID: 65 | OA
Dareiotis, K., Gerencser, M., & Gess, B. (2019). Entropy solutions for stochastic porous media equations. Journal of Differential Equations. Elsevier. https://doi.org/10.1016/j.jde.2018.09.012
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2019 | Published | Journal Article | IST-REx-ID: 72 | OA
Ferrari, P., Ghosal, P., & Nejjar, P. (2019). Limit law of a second class particle in TASEP with non-random initial condition. Annales de l’institut Henri Poincare (B) Probability and Statistics. Institute of Mathematical Statistics. https://doi.org/10.1214/18-AIHP916
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2019 | Published | Journal Article | IST-REx-ID: 73 | OA
Erbar, M., Maas, J., & Wirth, M. (2019). On the geometry of geodesics in discrete optimal transport. Calculus of Variations and Partial Differential Equations. Springer. https://doi.org/10.1007/s00526-018-1456-1
[Published Version] View | Files available | DOI | WoS | arXiv
 

2019 | Published | Journal Article | IST-REx-ID: 10878 | OA
Flandoli, F., Priola, E., & Zanco, G. A. (2019). A mean-field model with discontinuous coefficients for neurons with spatial interaction. Discrete and Continuous Dynamical Systems. American Institute of Mathematical Sciences. https://doi.org/10.3934/dcds.2019126
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2018 | Published | Journal Article | IST-REx-ID: 556 | OA
Betea, D., Bouttier, J., Nejjar, P., & Vuletic, M. (2018). The free boundary Schur process and applications I. Annales Henri Poincare. Springer Nature. https://doi.org/10.1007/s00023-018-0723-1
[Published Version] View | Files available | DOI | arXiv
 

2018 | Published | Journal Article | IST-REx-ID: 1215 | OA
Flandoli, F., Russo, F., & Zanco, G. A. (2018). Infinite-dimensional calculus under weak spatial regularity of the processes. Journal of Theoretical Probability. Springer. https://doi.org/10.1007/s10959-016-0724-2
[Published Version] View | Files available | DOI
 

2018 | Published | Journal Article | IST-REx-ID: 6355 | OA
Akopyan, A., & Avvakumov, S. (2018). Any cyclic quadrilateral can be inscribed in any closed convex smooth curve. Forum of Mathematics, Sigma. Cambridge University Press. https://doi.org/10.1017/fms.2018.7
[Published Version] View | Files available | DOI | WoS | arXiv
 

2018 | Published | Journal Article | IST-REx-ID: 70 | OA
Nejjar, P. (2018). Transition to shocks in TASEP and decoupling of last passage times. Latin American Journal of Probability and Mathematical Statistics. Instituto Nacional de Matematica Pura e Aplicada. https://doi.org/10.30757/ALEA.v15-49
[Published Version] View | Files available | DOI | WoS | arXiv
 

2018 | Published | Preprint | IST-REx-ID: 75 | OA
Akopyan, A., Avvakumov, S., & Karasev, R. (2018). Convex fair partitions into arbitrary number of pieces. arXiv. https://doi.org/10.48550/arXiv.1804.03057
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2017 | Published | Journal Article | IST-REx-ID: 447 | OA
Ferrari, P., & Nejjar, P. (2017). Fluctuations of the competition interface in presence of shocks. Revista Latino-Americana de Probabilidade e Estatística. Instituto Nacional de Matematica Pura e Aplicada. https://doi.org/10.30757/ALEA.v14-17
[Submitted Version] View | DOI | Download Submitted Version (ext.)
 

Filters and Search Terms

department=JaMa

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed